# SDR AALA20161114003

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 48,854 hours, 24,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 31107
- Condition: Discharged
- Location: Cabin
- Part time: 65,336 hours, 33,161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FIRST CLASS CEILING EMERGENCY LIGHTS ARE INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSEMBLY IAW AMM 33-53-00. OPERATIONAL CHECK NORMAL.
